MathSciNet Relay Station
MathSciNet bibliographic data
MR77814 60.0X
Faddeev, D. K. On the concept of entropy of a finite probabilistic scheme. (Russian) Uspehi Mat. Nauk (N.S.) 11 (1956), no. 1(67), 227–231.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement